# SDR 03FDEA00367

- Difficulty date: April 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVEX DENT IN SKIN AT BS 1020,  JUST ABOVE STR 26L CONVEX DENT IN SKIN AT BS 1020 JUST ABOVE STRINGER 26L, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1  PG 2A, DETAIL II.    REMOVED DENT 1 INCH DIAMETER X .063.    FABRICATED REPAIR AND INSTALLED IAW SRM 53-30-3  FIG. 24 USING .063 2024-T3
